# SDR FDEA201112025115

- Difficulty date: December 2, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 56,413 hours, 11,551 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: NASI01019
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW DOOR GOUGED.  REPAIRED IAW EA 6-52-50-149021 REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
